Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How long does it take to lose weight after getting off the depo shot and how long before you get your period again?

I have had 2 injections. I was due for my next on mid March but decided against it because I started gaining weight. I have gained close to 15 pounds in 6 months!!! Help!

Answer Question
 
tinas3bbs

Asked by tinas3bbs at 7:07 PM on Apr. 17, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • I lost weight while on my depo it depends on your diet plan.
    hot-mama86

    Answer by hot-mama86 at 7:10 PM on Apr. 17, 2009

  • You shouldn't be just gaining weight cause the shot If you would like to try what I did. I drink 1-2 slim fast a day and did exercise that included playing with the baby. I'll give you more detail on those if you like. However if the shot is causing weight gain check with your doc on thigh roid issues.
    hot-mama86

    Answer by hot-mama86 at 7:13 PM on Apr. 17, 2009

  • Thanks for the reply. Weight has vere been and issue. I'm a healthy active mom of 3. I take good care of myself alone with excersise and a good diet. I asked my doc prior to getting it if I would gain weight and her reply was "you skinny girls never have an issue it's bigger girls that gain weight". O wish I could say I am endulging because that would explain it. Any tips you have PLEASE throw my way!!
    tinas3bbs

    Answer by tinas3bbs at 7:20 PM on Apr. 17, 2009

  • Hello, if you want to know how you could lose the 15lbs and protect your stomach while doing it I could help you, without diet, surgery or pills...just email me be blessed...
    cbarconia

    Answer by cbarconia at 12:10 AM on Apr. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.